# SDR CA951122010

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510032
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN)LOW FUEL LIGHT DOES NOT ILLUMINATE, FUEL QUANTITY TRANSMITER ASSEMBLY REPLACED.
